Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS Northern Indiana

June 12, 20154 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 12, 2015, 4:18 PM EDT for 4 counties in Indiana. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 4:18 PM EDT (20:18 UTC)
Expired
Jun 12, 2015, 5:00 PM EDT
In force
42 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, IN, Fulton County, IN, Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 91 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:50 PM EDTTSTM WND DMG2 Ene Lake Cicott, INREPORTS OF TREES DOWNED ON POWER LINES.
Jun 12, 5:00 PM EDTTSTM WND GST 601 N Logansport, INWINDS ESTIMATED TO 60 MPH. HAIL UP TO DIME SIZE IN DIAMETER. POSSIBLE FUNNEL CLOUD REPORTED BY TRAINED SPOTTER. HEAVY RAIN.
Jun 12, 5:05 PM EDTTSTM WND DMGLogansport, INREPORT OF TREES DOWN ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WUUS53 KIWX 122018
SVRIWX
INC017-049-131-181-122100-
/O.NEW.KIWX.SV.W.0050.150612T2018Z-150612T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WHITE COUNTY IN NORTHWESTERN INDIANA...
  WESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHEASTERN PULASKI COUNTY IN NORTHWESTERN INDIANA...
  CASS COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 500 PM EDT/400 PM CDT/

* AT 417 PM EDT /317 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MONTICELLO...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ROYAL CENTER AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKESIDE
IN PULASKI COUNTY...BURNETTSVILLE...METEA...IDAVILLE...CLYMERS...
LUCERNE...FLETCHER...STAR CITY...HEADLEE AND LAWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4099 8681 4112 8618 4070 8617 4070 8653
      4074 8653 4073 8658 4074 8665
TIME...MOT...LOC 2017Z 266DEG 36KT 4083 8668 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

JAL
1 follow-up statement
854 
WWUS53 KIWX 122036
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 PM EDT FRI JUN 12 2015

INC049-131-122046-
/O.CAN.KIWX.SV.W.0050.000000T0000Z-150612T2100Z/
FULTON IN-PULASKI IN-
436 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FULTON AND
SOUTHEASTERN PULASKI COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHWESTERN INDIANA.

LAT...LON 4091 8617 4070 8617 4070 8653 4074 8653
      4073 8658 4074 8665 4091 8676
TIME...MOT...LOC 2036Z 266DEG 36KT 4077 8656 

$$

INC017-181-122100-
/O.CON.KIWX.SV.W.0050.000000T0000Z-150612T2100Z/
WHITE IN-CASS IN-
436 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN WHITE AND CASS COUNTIES...

AT 436 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ROYAL CENTER...OR 10 MILES EAST OF MONTICELLO...MOVING EAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ROYAL CENTER AROUND 440 PM EDT.
  LOGANSPORT AROUND 450 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BELL
CENTER...BURNETTSVILLE...METEA...IDAVILLE...CLYMERS...LUCERNE...
TWELVE MILE...LAKE CICOTT...LEASES CORNER AND ANOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4091 8617 4070 8617 4070 8653 4074 8653
      4073 8658 4074 8665 4091 8676
TIME...MOT...LOC 2036Z 266DEG 36KT 4077 8656 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

JAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:59 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 12, 3:59 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EDT FRI JUN 12 2015

.SYNOPSIS...
ISSUED AT 348 PM EDT FRI JUN 12 2015

A WEAK COLD FRONT OVER SOUTHWEST MICHIGAN AND NORTHWEST INDIANA
LATE THIS AFTERNOON... WILL MOVE SOUTHEAST INTO OUR AREA OVERNIGHT
AND STALL OUT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
EVENING AS THE FRONT MOVES IN... AND MAY CONTINUE OVERNIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA
AGAIN SATURDAY AFTERNOON AS THE FRONT REMAINS STATIONARY ACROSS
THE AREA. LOWS TONIGHT WILL BE IN THE LOWER AND MIDDLE 60S...
EXCEPT COOLER NEAR LAKE MICHIGAN... WITH HIGHS SATURDAY IN THE
UPPER 70S AND LOWER 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 348 PM EDT FRI JUN 12 2015

LAKE MICHIGAN ENHANCED CDFNT MOVG THROUGH NWRN PORTION OF THE CWA
ATTM. STORMS DEVELOPED EARLY IN THE AFTN ALONG A PREFRONTAL TROUGH
BUT AIRMASS QUICKLY DESTABILIZING AND STORMS REDEVELOPING ALONG
CDFNT OVER NW INDIANA/ERN IL. KEPT TSTMS LIKELY/CATEGORICAL WITH
POTENTIAL FOR HEAVY RAINFALL AS PWAT AROUND 2" WITH FLOW NEARLY
PARALLEL TO THE FRONT SUPPORTING TRAINING ECHOES THROUGH THE EVE
ALONG/AHEAD OF THE CDFNT. STILL APPEARS TO BE A SLIGHT RISK OF SVR
STORMS LATE THIS AFTN AS MODERATE INSTABILITY HAS REDEVELOPED AND
CONTG TO DESTABILIZE WHILE RATHER FAST FLOW ALOFT RESULTING IN
AROUND 30KT 0-6KM SHEAR. FRONT SHOULD STALL FROM W-E ACROSS OUR
CWA TONIGHT AS ANOTHER TROF MOVES SLOWLY EAST INTO THE CENTRAL
PLAINS WITH CONVECTIVELY INDUCED VORT MAXES LIFTING NEWD UP THE
BACKSIDE OF THE SERN CONUS RIDGE TOWARD THE UPR GRTLKS. THIS
SHOULD RESULT IN AN INCREASE IN H85 SWLY WINDS OVERNIGHT CAUSING
SOME OVER- RUNNING OF THE BOUNDARY... AND PSBLY LEAD TO CONTD
SHOWER/TSTM DEVELOPMENT ACROSS OUR AREA LATE TONIGHT AND INTO SAT
MORNING. WITH MODERATE DIURNAL DESTABILIZATION EXPECTED OVER THE
AREA AGAIN DURING THE DAY SATURDAY AND STALLED FRONTAL BOUNDARY
REMAINING IN THE AREA EXPANDED CHC OF TSTMS TO INCLUDE ENTIRE AREA
EXCEPT OVER LAKE MICHIGAN WHERE INSTABILITY WILL BE LESS. LOWS
TONIGHT EXPECTED TO BE IN THE L-M60S EXCEPT IN THE M-U50S NEAR
LAKE MICHIGAN. HIGHS ON SATURDAY EXPECTED TO BE IN THE U70S-L80S.

&&

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 348 PM EDT FRI JUN 12 2015

...PERIODS OF THUNDERSTORMS WITH HEAVY RAIN TO INCREASE FLOOD
POTENTIAL THROUGH NEXT WEEK...

OPTIMAL CONDITIONS FOR THUNDERSTORMS WITH HEAVY RAIN WILL PERSIST
THROUGH NEXT WEEK. AN AIRMASS WITH PRECIPITABLE WATER VALUES
APPROACHING THE CLIMATOLOGICAL EXTREMES FOR JUNE OF AROUND 2.25
INCHES WILL BE OVER THE AREA FOR AN EXTENDED PERIOD AS A FRONT
UNDULATES ACROSS THE AREA. PERIODS OF THUNDERSTORMS WITH HEAVY RAIN
CAN BE EXPECTED THROUGH THIS WEEKEND AND THROUGH NEARLY ALL OF NEXT
WEEK. THE HEAVY RAINFALL WILL LIKELY CAUSE FLOODING OF LOCAL
AREAS...BUT ALSO MAY LEAD TO MORE WIDESPREAD FLOODING. HAVE ISSUED A
HYDROLOGICAL OUTLOOK IN THIS REGARD...HIGHLIGHTING THE CHANCE OF
FLOODING. OTHERWISE...A FRONT WILL UNDULATE ACROSS THE AREA WITH A
MOISTURE LADEN AIRMASS REMAINING OVER THE AREA. HIGHS THE NEXT WEEK
WILL BE MAINLY IN THE 80S WITH LOWS IN THE MID 60S TO LOWER 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 127 PM EDT FRI JUN 12 2015

WK CDFNT EXTENDS ACROSS SW MI/NE IL THIS AFTN. A LINE OF TSTMS HAS
FORMED ALONG PRE-FRONTAL TROF OVER NE INDIANA AND NW OHIO AND
MOVED THROUGH FWA BTWN 16-17Z. MAY BE SUFFICIENT DESTABILIZATION
AT FWA FOR TSTMS TO REDEVELOP ALONG CDFNT AS IT SAGS SE THIS AFTN
SO LEFT IN TEMPO TSRA BUT LIMITED TO JUST SHRA AT SBN. STRATUS/FOG
FAIRLY EXTENSIVE ALONG/BEHIND THE FRONT AND SHOULD IMPACT SBN THIS
AFTN THROUGH SATURDAY MORNING AND FWA THIS EVE THROUGH SAT
MORNING WITH MIXING PROBABLY ALLOWING CONDITIONS TO IMPROVE TO
VFR BY MIDDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 12, 4:23 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 AM EDT FRI JUN 12 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-130830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
423 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THE
DAY. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THIS AFTERNOON AND EVENING. LOCALLY HEAVY
RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT INTO
MONDAY NIGHT. STRONG OR SEVERE STORMS AND LOCALLY HEAVY RAINFALL
MAY BE POSSIBLE...ESPECIALLY MONDAY INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-130830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
423 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY AND INTO
TONIGHT. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO
50 KNOTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL STORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY
NIGHT. STRONG STORMS ARE POSSIBLE AT TIMES.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Special weather statement, Jun 12, 12:26 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1226 PM EDT FRI JUN 12 2015

INZ027-OHZ016-024-025-121700-
ADAMS-PUTNAM-VAN WERT-ALLEN-
1226 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...VAN WERT...
SOUTHWESTERN PUTNAM AND SOUTHWESTERN ALLEN COUNTIES...

AT 1225 PM EDT...A STRONG THUNDERSTORM WAS NEAR CONVOY...OR 8 MILES
EAST OF DECATUR...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...SPENCERVILLE...CONVOY...OTTOVILLE...OHIO CITY...
SPENCERVILLE IN ALLEN COUNTY...MIDDLEBURY...MIDDLE POINT...FORT
JENNINGS...WILLSHIRE...WREN...VENEDOCIA...ELGIN...MONTICELLO...
CONANT...DULL...SOUTHWORTH...JONESTOWN AND SCHUMM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4069 8428 4068 8446 4073 8446 4073 8480
      4072 8480 4072 8483 4092 8485 4100 8427
TIME...MOT...LOC 1625Z 252DEG 29KT 4084 8476

NG
Local storm report, Jun 12, 1:07 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
107 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HEAVY RAIN       VAN WERT                40.87N  84.58W
06/12/2015  M1.00 INCH       VAN WERT           OH   EMERGENCY MNGR

            1.00 INCH OF RAIN IN THE PAST 30 MINUTES IN VAN WERT

&&

NG
Local storm report, Jun 12, 1:20 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
120 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND GST     JONESTOWN               40.77N  84.51W
06/12/2015  E50 MPH          VAN WERT           OH   TRAINED SPOTTER

            RELAYED BY EMERGENCY MANAGEMENT

&&

NG
Special weather statement, Jun 12, 1:45 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT FRI JUN 12 2015

OHZ016-025-121800-
PUTNAM-ALLEN-
145 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PUTNAM AND
NORTHEASTERN ALLEN COUNTIES...

AT 144 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLUMBUS GROVE...OR
NEAR BLUFFTON...MOVING EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIMA...OTTAWA...BLUFFTON...COLUMBUS GROVE...PANDORA...CAIRO...
BEAVERDAM...VAUGHNSVILLE...SLABTOWN AND ROCKPORT.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 129 AND 141.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4077 8415 4098 8416 4102 8388 4077 8388
TIME...MOT...LOC 1744Z 259DEG 51KT 4087 8398

JAL
Local storm report, Jun 12, 4:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             MONON                   40.86N 86.88W
06/12/2015  E1.00 INCH       WHITE              IN   PUBLIC

            NICKLE TO QUARTER SIZED HAIL. A FEW SLIGHTLY
            LARGER THAN QUARTER SIZED. WIND GUSTS
            ESTIMATED 40 TO 50 MPH.

&&

MCD
Local storm report, Jun 12, 4:10 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     1 NE NORWAY             40.79N 86.75W
06/12/2015                   WHITE              IN   EMERGENCY MNGR

            FUNNEL CLOUD SIGHTED NEAR 250 N AND SR-39.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:32 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke4 days
Jun 12, 12:15 PM EDTSpecial Weather StatementIWXHuntington, Wells30 min
Jun 12, 12:30 PM EDTSevere Thunderstorm WarningIWXAdams, Wells45 min
Jun 12, 3:43 PM EDTSevere Thunderstorm WarningIWXPulaski, White47 min
Jun 12, 4:25 PM EDTFlash Flood WarningIWXWhite6 hr
Jun 12, 4:41 PM EDTSevere Thunderstorm WarningIWXWhite34 min
Jun 12, 5:00 PM EDTSpecial Weather StatementIWXCass30 min
Jun 12, 5:22 PM EDTSpecial Weather StatementIWXMiami23 min
Jun 12, 5:41 PM EDTSpecial Weather StatementIWXGrant34 min
Jun 12, 6:07 PM EDTSpecial Weather StatementIWXHuntington23 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.